# SDR 9904501230

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46552
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CRACKS ON LEFT INBOARD FLAP UPPER SKIN 12 INCHES FORWARD OF MID SPAR 18 INCHES FROM OUTBOARD END.  REPAIRED PER EA 12-170069.
